RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 5, Issue 1  


Transversals in splitted Latin squares of even order
V. V. Borisenko
5
Statistical characteristics of weight spectra of random linear codes over $\mathrm{GF}(p)$
A. M. Zubkov, V. I. Kruglov
27
Constructing pseudorandom sequences by means of $2$-linear shift register
O. A. Kozlitin
39
On an asymptotical property of spheres in the discrete spaces of large dimension
V. A. Kopytcev, V. G. Mikhailov
73
The estimate of the convergence rate to the uniform distribution for products of elements of finite group controlled by a Markov chain
I. A. Kruglov
85
Cyclic types of families of polylinear recurrent sequences and generators of pseudorandom numbers
A. V. Mikhalev, A. A. Nechaev
95
Difference specification of substitutions and partitions in a residue ring
V. N. Sachkov
127
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019